# SDR ASAA2017072821497

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,560 hours, 10,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Vsv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, VBV POSITION SIGNALS DISAGREE.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 75-32 TASK 803. NO DEFECTS NOTED. COULD NOT GET MESSAGE TO APPEAR DURING NR 1 EEC BITE TEST OR ACTUATORS TEST. AIRCRAFT RELEASED FROM PLT.
